# SDR QXEA0001624

- Difficulty date: June 1, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 30,528 hours, 37,236 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- DENT FOUND BETWEEN RIB 3.5 AND 3.4 1/2, 2 1/2 FORWARD OF STATION 27060 (RIGHT HAND VERTICAL STABILIZER).  REPAIRED IAW HORIZON AIR EA 4-55-210.
